Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
madelineee

Please read. Retin A Micro..

Okay so I am at the 4 month mark just about with my Retin A Micro.

I apply it all over my face at night time about 30 minutes after I moisturize.

I feel like I did have an initial breakout, a couple actually.

Eventually, my skin started to clear and I got very happy.

The pimples slowly decreased and I was all smiles, but what I have noticed now is that after 4 months, I am still getting random pimples on my forehead, chin, and cheeks (places i never really had problems with before!). I always used to have problems with my nose. I still do even after 4 months. There is definitely not AS many pimples but their are still some, and the blackheads are unspeakable.

At first I though, okay..no problem..the retin a micro will just get rid of the blackheads, because all that is, is gunk that its getting out...but SERIOUSLY..my nose has not even losed one blackhead since I have started Retin A Micro. And it's not like I can squeeze safely or anything, because it can still scar `cuz retin a makes your skin more fragile.

I guess my real question is ... Should I continue?

Is it even worth it?

I am starting to feel like maybe i should stop...but i don't want to stop just to notice that my skin is only not COMPLETELY gross because of retin a.

Know what I mean?? I am stuck and don't know what to do.

It's not getting rid of my horrid blackheads, and I STILL get some pimples.

Should I give it more time?

Thanks in advance for anyone that has any input.

I'd really like to know what you guys think!

Share this post


Link to post
Share on other sites

I have about reached the 4 month mark too, but with Tazorac. I am clear, but I also get the occasional zit in the odd place. I have two hard zits on my nose (not very noticeable though), and I never usually got zits there before. Can’t explain why this happens.

I am going to stick with it though, b/c what else is there to use? Perhaps, another retinoid, Dan’s Regimen, Accutane? I’m not going to bother.

I think I have to get used to the idea that I will never have “perfect†skin, until maybe the day I outgrow acne and issues of oiliness. I also have had an issue with blackheads on my nose and Tazorac hasn’t really got rid of them. But I recently started applying Apple Cider Vinegar (ACV) on my nose before putting Taz on and I’ve noticed a reduction in my blackheads. They’re still there, but not as grossly noticeable as before. Hope this helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×